EconPapers    
Economics at your fingertips  
 

On the Topological Classification of Four-Dimensional Steady Gradient Ricci Solitons with Nonnegative Sectional Curvature

Yuehan Hao ()
Additional contact information
Yuehan Hao: School of Mathematics and Statistics, Beijing Institute of Technology, Beijing 100081, China

Mathematics, 2025, vol. 13, issue 22, 1-14

Abstract: In this paper, we study the topology of steady gradient Ricci solitons with nonnegative sectional curvature. We apply a characterization theorem for the fundamental group of a positively curved steady gradient Ricci soliton that admits a critical point. As an application of the characterization theorem, we give a classification of the topology of complete four-dimensional steady gradient Ricci solitons with nonnegative sectional curvature.

Keywords: Ricci flow; Ricci soliton; topology (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.mdpi.com/2227-7390/13/22/3702/pdf (application/pdf)
https://www.mdpi.com/2227-7390/13/22/3702/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:13:y:2025:i:22:p:3702-:d:1797417

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-11-25
Handle: RePEc:gam:jmathe:v:13:y:2025:i:22:p:3702-:d:1797417